# SDR FDEA201003230968

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 71,591 hours, 25,449 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE NR C501-19-00A AT EXTERNAL POWER PLUG PIN "A" HAD OVERHEAT/ARCING DAMAGE AND POWER RECEPTACLE R5-1065  PIN "A" HOLE MELTED DUE TO OVERHEAT CONDITION.  WIRE NR C501-23-00A AT LUG A2 OF EXTERNAL POWER BREAKER R2-218 HAD OVERHEAT DAMAGE AND WIRE STRANDS SEPARATED, MELTED, AND BROKEN.    2/0 POWER FEEDER CABLE INSTALLED AT EXTERNAL POWER RECEPTACLE R5-1065 PIN A TO LUG A1 AT EXTERNAL POWER BREAKER R2-218 AND FROM LUG A2 OF EXTERNAL POWER BREAKER TO S3-517, LUG 1. WIRE HOOKUP LIST CALLS FOR 1/0 CABLE TO BE INSTALLED AT THESE LOCATIONS N00691: ACFT WILL NOT ACCEPT EXTERNAL POWER.   REPLACED BAD FEEDER CABLES C501-19-00A AND C501-23-00A. OPS CK GOOD IAW DPS 1.834-  1 AND EA 8-2020-137473 AND WDM 24-41-01 SH 2.
